Asymptotics of the Green function and Poisson kernels of a mixed parabolic problem in a cone. I.

  • Vladimir Kozlov

    Linköping University, Sweden

Abstract

General boundary value problems for 2b2b-parabolic equations in a multidimensional cone are considered. Theorems on solvability and smoothness of solutions are proved. Infinite asymptotic expansions of solutions are obtained in a neighbourhood of the conic vertex. The representations for the coefficients of these expansions are also obtained. At last formal asymptotics of the Green function and the Poisson kernels are obtained.

Cite this article

Vladimir Kozlov, Asymptotics of the Green function and Poisson kernels of a mixed parabolic problem in a cone. I.. Z. Anal. Anwend. 8 (1989), no. 2, pp. 131–151

DOI 10.4171/ZAA/343